MathSciNet Relay Station
MathSciNet bibliographic data
MR2068981 34K12 (34K06 34K40 47N20)
Vlasov, V. V.; Ivanov, S. A. Estimates for solutions of equations with aftereffect in the scale of Sobolev spaces, and a basis of divided differences. (Russian) Algebra i Analiz 15 (2003), no. 4, 115--141; translation in St. Petersburg Math. J. 15 (2004), no. 4, 545–561
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement